# SDR AALA20120901003

- Difficulty date: September 1, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 61,509 hours, 31,732 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING TAKEOFF V1 STALL INDICATION FAILURE LIGHT, SLAT DISAGREE LIGHT AND WARNING HORN CAME ON.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ANGLE OF ATTACK VANE.  SYSTEM GROUND CHECK NORMAL OPERATION.
